# SDR CA131209002

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 16,252 hours
- Engine: Cont TSIO520EB
- System (JASC): 2397 · Communications System Wiring
- Part: Capacitor
- Condition: Burned
- Location: Nr 1 Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED BURNING ODOR IN THE COCKPIT AND THE LOSS OF 1 RADIO.  THE ACFT LANDED WITHOUT INCIDENT OR IMPACT ON OPERATIONS.  MAINTENANCE DISCOVERED THE SOURCE OF THE BURNING ODOR WAS FROM THE NR 1 COMM.  THE NR 1 COMM WAS SENT TO A REPAIR BS FOR A TEARDOWN AND ANALYSIS.  THE SOURCE OF THE BURNING ODOR WA FROM A BURNED CERAMIC CAPACITOR ON A CIRCUIT BOARD IN THE COMM.
